# SDR FDEA201511153635

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 860 hours, 29,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA60223
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED, STATION 1641 LT, X=8.50.  REMOVED DAMAGED SEAT TRACK SECTION AT LT X=8.50, BETWEEN STATION 1611 - 1651 IAW SRM 53-70-00 VOL 1.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-70-00 VOL 1.
